# SDR FDEA201608303084

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,483 hours, 15,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Switch
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW DOOR SLIDE INFLATION CYLINDER LOW PRESSURE, LIGHT IS ILLUMINATED.  CHECKED SLIDE PRESSURE, REF METHOD B, PRESSURE ON GAUGE IN GREEN BAND.  CHECKED SLIDE INFLATION PRESS GAUGE AND FOUND SLIDE ASSY PRESSURE BOTTLE IN GREEN BAND.  WHILE CYCLING PTT SWITCH SEVERAL TIMES , FOUND IT WOULD RANDOMLY FLICKER.  R&R LIGHT SWITCH PER AMM.  OPS CHECKED SWITCH PER TASK 25-61-04-710-801,OPS CHECK GOOD.  NO DEFECTS AT THIS TIME.
